# SDR CA960122023

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 14156002409
- Condition: Cracked
- Location: Pilots
- Part time: 1,972 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)CAPTAIN'S FRONT WINDSCREEN CRACKED DURING CLIMBOUT. AIRCRAFT RETURNED TO RAMP.
